# SDR ASAA0946997

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,381 hours, 32,995 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 0070063351
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR INNER SKIN IS GOUGED BETWEEN LATCHES 6/7 10 INCHES FROM LOWER EDGE JUST BELOW SEQUENCE VALVE NR 2.  REPAIRED MAIN CARGO DOOR INNER SKIN AND FOUND OUT OF LIMITS.
